... suffered long term effects after taking Latuda? I noticed my neck jerking after my dose was increased to 60mg. Now I don't think I want to take this drug, knowing it can cause permanent tic movements after discontinuing Latudas use. How long has this drug been on the market. I get the feeling that my psychiatrist is getting paid extra to prescribe this drug. Not feeling good about it.
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2015 • 4 answers
Posted 21 Nov 2015 • 2 answers
Hello I'm currently taking Latuda 60mgs and I've started to shake and get spasm like movement in my?
Posted 17 Aug 2016 • 0 answers
I got off Latuda a bit ago,and It worked amazingly for my bipolar 2,I had to get off of it because i
Posted 4 Oct 2016 • 1 answer
Posted 2 Feb 2017 • 3 answers